# SDR SWAA2022032168780

- Difficulty date: February 4, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737*
- Aircraft serial: 32488
- Aircraft time: 52,760 hours, 31,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB TRACK CRACKED IN RADIUS; BS767; RBL13.84 / [01] ACB TRACK IN RADIUS AT BS 767;RBL 13.84 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2;[10] INSTALLED NEW CARGO TRACK BTW B/S 747+10' TO B/S 887 RBL 13.84 ; IAW SRM 51-40-02 AND DWG 146A7500 REV:A;[11] VERIFIED CORRECTIVE ACTION 10.;[12] LOCATED AND DRILLED CARGO TRACK SPLICE ; MATERIAL USED BAC1509-100688 -T76511 LOT# 7530158-139 SI# 7530158 LOCATED BTW B/S 747 TO B/S 767 RBL 13.84 AND APPLIED CHEMICAL CONVERSION IAW 53-00-53-2R-3-REPAIR 3 STEP 4H;I;J;K;L;M AND SRM 51-40-05;[13] VERIFIED CORRECTIVE ACTION 12.;[14] APPLIED PRIMER ON REPAIR PARTS IAW 53-00-53-2R-3-REPAIR 3 STEP 4N AND PERFORMED VISUAL INSPECTION ON REPAIR AREA AND NOT FOUND DAMAGE IAW 53-00-53-2R-3-REPAIR 3 STEP 4G;[15] OK TO INSTALL REPAIR SPLICE;[16] HFEC INSPECTED OPEN HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16; NO CRACKS NOTED.  EQUIP USED: NORTEC 600 ID: ATS1465 EQUIP USED: MINIMITE ID: ATS240;[17] OK TO INSTALL GIVEN.;[18] VERIFIED CORRECTIVE ACTION 14.;[19] INSTALLED REPAIR SPLICE BTW B/S 747 TO B/S 767 RBL 13.84 IAW 53-00-53-2R-3-REPAIR 3 AND SRM 51-40-02.;[20] VERIFIED CORRECTIVE ACTION 19.
